# SDR SIMA20140831002

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 30,783 hours, 26,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 104922
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT & LT FWD EXTERIOR EMER LIGHT INOPERATIVE.  REPLACED NR 1 EMER LIGHTS BATTERY POWER SUPPLY, BATTERY & CHARGER, IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 14865.
